Authors: Farah, Ilijas 
Solecki, Sławomir
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Two Fσδ ideals
Journal: Proceedings of the American Mathematical Society
Volume: 131
Issue: 6
First page: 1971
Last page: 1975
Issue Date: 1-Jan-2003
Rank: M22
ISSN: 0002-9939
DOI: 10.1090/S0002-9939-03-06734-0
Abstract: 
We find two Fσδ ideals on ℕ neither of which is Fσ whose quotient Boolean algebras are homogeneous but nonisomorphic. This solves a problem of Just and Krawczyk (1984).
Publisher: American Mathematical Society
Project: National Science Foundation (USA) grants DMS-40313-00-01, DMS-9803676 and DMS-0102254
PSC-CUNY grant #62785-00-31

Show full item record

SCOPUSTM   
Citations

13
checked on Jul 20, 2024

Page view(s)

33
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.